×

Products of indecomposable, aperiodic, stochastic matrices. (English) Zbl 0116.35001


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] William Feller, An introduction to probability theory and its applications. Vol. I, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1957. 2nd ed. · Zbl 0077.12201
[2] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[3] J. Wolfowitz, Strong converse of the coding theorem for indecomposable channels, Sankhya (1963). See also the abstract by the same title in Ann. Math. Statist. 33 (1962), 1212.
[4] J. Hajnal, Weak ergodicity in non-homogeneous Markov chains, Proc. Cambridge Philos. Soc. 54 (1958), 233 – 246. · Zbl 0082.34501
[5] T. A. Sarymsakov, Inhomogeneous Markov chains, Teor. Verojatnost. i Primenen 6 (1961), 194 – 201 (Russian, with English summary).
[6] A. J. Thomasian, A finite criterion for indecomposable channels, Ann. Math. Statist. 34 (1963), 337 – 338. · Zbl 0113.12004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.